含参变分包含解的Lipschitz连续性  

Lipschitz Continuity Analysis for Parametric Variational Inclusions

在线阅读下载全文

作  者:屈竹芳 

机构地区:[1]延安市宝塔区第四中学

出  处:《延安大学学报(自然科学版)》2009年第1期3-5,10,共4页Journal of Yan'an University:Natural Science Edition

摘  要:利用H-单调算子的预解算子技巧,在Hilbert空间中,研究一类新的含H-单调算子的含参分包含问题,证明了这类含参变分包含解的存在唯一性,又进一步分析了这类含参变分包含解的Lipschitz连续性问题。A new class of parametric variational inclusion was introduced involving H-monotone operator in Hilbert spaces. By using the resolvent operator technique for H- monotone operator, the existence and uniqueness theorems of solutions were proved. Finally, the Lipschitz continuity for this class of parametric variational inclusions was also analyzed.

关 键 词:H-单调算子 预解算子 含参变分包含 LIPSCHITZ连续性 

分 类 号:O177.91[理学—数学]

 

参考文献:

正在载入数据...

 

二级参考文献:

正在载入数据...

 

耦合文献:

正在载入数据...

 

引证文献:

正在载入数据...

 

二级引证文献:

正在载入数据...

 

同被引文献:

正在载入数据...

 

相关期刊文献:

正在载入数据...

相关的主题
相关的作者对象
相关的机构对象